Open Access
Translator Disclaimer
June 2015 Pseudo asymptotically periodic solutions of two-term time fractional differential equations with delay
Zhinan Xia
Kodai Math. J. 38(2): 310-332 (June 2015). DOI: 10.2996/kmj/1436403893

Abstract

In this paper, the existence and uniqueness of pseudo $\mathcal{S}$-asymptotically ω-periodic mild solutions of class r for the nonlinear two-term time fractional differential equations with delay are investigated. The working tools are based on the generalization of the semigroup theory and fixed point theory. Finally, we present an application to a fractional partial differential equation with delay.

Citation

Download Citation

Zhinan Xia. "Pseudo asymptotically periodic solutions of two-term time fractional differential equations with delay." Kodai Math. J. 38 (2) 310 - 332, June 2015. https://doi.org/10.2996/kmj/1436403893

Information

Published: June 2015
First available in Project Euclid: 9 July 2015

zbMATH: 1325.34089
MathSciNet: MR3368068
Digital Object Identifier: 10.2996/kmj/1436403893

Rights: Copyright © 2015 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.38 • No. 2 • June 2015
Back to Top